# SDR ASMF20200602008

- Difficulty date: February 16, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 20,759 hours, 7,551 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2328
- Condition: Leaking
- Location: Rt Engine
- Part time: 36 hours, 18 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RIGHT ENGINE.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE EDP LEAKING.  THE RIGHT ENGINE EDP WAS REPLACED IAW AMM 29-11-11 AND FLUSHING TO BOTH HYDRAULIC AND STAND BY SYSTEMS WERE  PERFORMED IAW AMM TASK 29-11-00-170-801 AND HYDRAULIC FLUID ON BOTH SYSTEMS WAS REPLACED IAW AMM TASK 29-00-00-900-801, TESTED CORRECT.
